# SDR USAA2014042400004

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 76,597 hours, 34,529 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0610087
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 24,748 hours, 9,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO FIELD FOR BLUE HYD SYS OVERHEAT MULTIPLE TIMES, 8, SHUT OFF BLUE HYD PUMP IAW ECAM.  REPLACED BLUE HYD PUMP 2075GJ & CASE DRAIN FILTER 2084GM IAW AMM 29-12-51-400-001-A.
